Welcome to Healing Well. Sorry to hear you are suffering. It sounds like you have got a Doc that understands a certain amount about Headache from the medications you have been given. Is this Doc a Neurologist who is a Headache Specialist?? If not, to see a Headache Specialist would be the best thing to do.
I am a little concerned that you are taking a med like Tramadol on a daily basis because of the rebound effect? Taking daily painkillers like that can create headache!!! I totally understand that you will do anything to get rid of the pain and that is what you are after, I have been through this myself, but sadly it is not the answer, just creates more suffering!! So this is why it is important to see someone who knows a more than a general Neurologist about Headache!
Let me know how you get on, take care
Co-Moderator of the Migraine/Headache Forum
DX: Hemicrania Continua, Chronic Migraine, IBS, Allergic Rhinitis and Heart Murmur
Meds: Imigran Injections, High Flow Oxygen, Mebeverine, Lansoprazole, Nasonex and Clarityn